# SDR 2009FA0000678

- Difficulty date: August 12, 2009
- Submitted: August 12, 2009
- Operation: General aviation
- Aircraft: N392ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10329
- Aircraft time: 2,249 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105365
- Condition: Frayed
- Location: Zone 600
- Part time: 2,249 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THIS CABLE WAS FOUND BADLY WORN AT WS 100.25 NEAR THE SUPPORT ARM. THE CABLE APPEARS SHINY AND SMOOTH, BUT WHEN MAGNIFIED MANY BROKEN STRANDS CAN BE SEEN.
